I wake up in the mornings sometimes and it feels like I have a minor tight chest and little anxiety ? Is this from taking my lexapro
Less common side effect listed Chrissg is TIGHTNESS IN CHEST in the side effects and you are on a low dose for many but it is a good idea to bring this up to the doctor,So you are not the only one.But it is rare this sometimes is also caused by anxiety... if its going to be awhile before you see the doctor i would give the office a call, But if your going to see the doctor pretty soon you can just let them know you are having this problem... whatever you are more comfortable with since it is in the uncommon side effects these alot of times are the ones that go away with continued use... Good luck... Chuck1957 medically retired pharmacy technician...
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Sep 2011 • 4 answers
Posted 7 Jan 2015 • 3 answers
Started on 5 mg.of lexapro and puts me in an awful mood along with more anxiety feeling. Only the 2?
Posted 13 Dec 2015 • 2 answers
Newley developed social anxiety and my chest is super tight nd it is ruining my life bad.HELP me pl?
Posted 15 Jan 2016 • 2 answers
Posted 19 Feb 2016 • 3 answers